thankyou everyone for replying. I certainly react badly to carbs and too much fat. I think I will go for the Erfa again as one of you suggested. I have researched so much and found documentation saying the T3 doesn't get to the brain properly. It affects all the organs and can cause liver pain too. When I took it for a week I also went to the loo ha ha!!!!

3 Replies

  • Basten, T3 certainly does get to the brain. Improvement in brain fog and clarity of thought are often the first symptoms to improve when taking T3. Like T4, it's no good taking it for a week and hoping everything resolves. It takes several weeks to metabolise and work on symptoms which is why 6/8 weekly blood tests are recommended to check levels when you first start or change any type of thyroid medication. Both T4 and T3 affect all of the organs in the body. I've not heard of T3 causing liver pain. It's a hormone natural to the body so when there is an adverse reaction it's more likely to be one of the fillers in NDT or T3 causing it.

  • T3 does get into the brain. In fact the cells that benefit most from t3 are in the brain. That is one of the reasons why it is used in treatment of depression. Although it is quick acting it works within about a half hour you should expect an adjustment period when taking any new medication. Also give it a few weeks and perhaps space out the dose into several doses over the day.

    I don't get on well with carbs. I low carbed and lost a load of weight. Then as soon as I added them in to the diet up the weight went. Mentally and physically I felt much better on a high fat diet which goes against everything we are taught but it was beneficial for me.

    I would give the t3 another go if you can. see how you get on.


  • thankyou so much. I have started the T3 T4 |Erfra. I have taken anti depressants for years but still had bad bouts of being so tired and down. I have been poorly now since April and insisted to my psychiatrist the meds weren't working. I will kep my fingers crossed. I cant eat any carbs without going so low and fallingasleep if I have too much I sleep ages. I they say am not diabetic. could be my gallbladder/stones causing this and am due to have it removed. might help. thankyou

You may also like...